Results
- Showing results for:
- Reset all filters
Search results
-
Journal articleBENDER CM, OLAUSSEN K, WANG PS, 1977,
NUMEROLOGICAL ANALYSIS OF WKB APPROXIMATION IN LARGE ORDER
, PHYSICAL REVIEW D, Vol: 16, Pages: 1740-1748, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 141
-
Journal articleBENDER CM, COOPER F, GURALNIK GS, 1977,
PATH INTEGRAL FORMULATION OF MEAN-FIELD PERTURBATION-THEORY
, ANNALS OF PHYSICS, Vol: 109, Pages: 165-209, ISSN: 0003-4916- Author Web Link
- Cite
- Citations: 103
-
Journal articleDUFF MJ, ISHAM CJ, 1977,
FORM-FACTOR INTERPRETATION OF KINK SOLUTIONS TO NONLINEAR OMICRON MODEL
, PHYSICAL REVIEW D, Vol: 16, Pages: 3047-3059, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 13
-
Journal articleCHARAP JM, DUFF MJ, 1977,
GRAVITATIONAL EFFECTS ON YANG-MILLS TOPOLOGY
, PHYSICS LETTERS B, Vol: 69, Pages: 445-447, ISSN: 0370-2693- Author Web Link
- Cite
- Citations: 87
-
Journal articleJONES HF, MATHUR B, 1977,
ETA DECAYS OF PSIS, VECTOR-MESON DOMINANCE AND COLOR THEORY
, JOURNAL OF PHYSICS G-NUCLEAR AND PARTICLE PHYSICS, Vol: 3, Pages: 287-293, ISSN: 0954-3899- Author Web Link
- Cite
- Citations: 2
-
Journal articleJONES HF, MATHUR B, 1977,
COMMENT ON A PROPOSED 3-DIMENSIONAL WAVE-EQUATION FOR MESONS
, PHYSICAL REVIEW D, Vol: 15, Pages: 2407-2408, ISSN: 0556-2821 -
Journal articleDUFF M, 1977,
WHATS UP WITH GRAVITY
, NEW SCIENTIST, Vol: 73, Pages: 96-98, ISSN: 0262-4079 -
Journal articleDUFF MJ, 1977,
OBSERVATIONS ON CONFORMAL ANOMALIES
, NUCLEAR PHYSICS B, Vol: 125, Pages: 334-348, ISSN: 0550-3213- Author Web Link
- Cite
- Citations: 445
-
BookBender C M, Orszag S A, 1977,
Advanced Mathematical Methods for Scientists and Engineers
, New York, Publisher: McGraw-Hill, ISBN: 9780387989310 -
Journal articleSTELLE KS, 1977,
RENORMALIZATION OF HIGHER-DERIVATIVE QUANTUM GRAVITY
, PHYSICAL REVIEW D, Vol: 16, Pages: 953-969, ISSN: 1550-7998- Author Web Link
- Cite
- Citations: 1984
-
Journal articleBENDER CM, KEENER RW, ZIPPEL RE, 1977,
NEW APPROACH TO CALCULATION OF F1(ALPHA) IN MASSLESS QUANTUM ELECTRODYNAMICS
, PHYSICAL REVIEW D, Vol: 15, Pages: 1572-1579, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 19
-
Journal articleCHARAP JM, DUFF MJ, 1977,
SPACE-TIME TOPOLOGY AND A NEW CLASS OF YANG-MILLS INSTANTON
, PHYSICS LETTERS B, Vol: 71, Pages: 219-221, ISSN: 0370-2693- Author Web Link
- Cite
- Citations: 39
-
Journal articleDESER S, KAY JH, STELLE KS, 1977,
HAMILTONIAN FORMULATION OF SUPERGRAVITY
, PHYSICAL REVIEW D, Vol: 16, Pages: 2448-2455, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 111
-
Journal articleISHAM CJ, 1977,
TOPOLOGICAL CURRENTS FOR ARBITRARY CHIRAL GROUPS IN 3 SPACE DIMENSIONS
, JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, Vol: 10, Pages: 1397-1407, ISSN: 0305-4470- Author Web Link
- Cite
- Citations: 13
-
Journal articleBENDER CM, HAYS P, 1976,
ZERO-POINT ENERGY OF FIELDS IN A FINITE VOLUME
, PHYSICAL REVIEW D, Vol: 14, Pages: 2622-2632, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 105
-
Journal articleBENDER CM, GURALNIK GS, KEENER RW, et al., 1976,
NUMERICAL STUDY OF TRUNCATED GREENS-FUNCTION EQUATIONS
, PHYSICAL REVIEW D, Vol: 14, Pages: 2590-2595, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 11
-
Journal articleBENDER CM, WU TT, 1976,
STATISTICAL-ANALYSIS OF FEYNMAN DIAGRAMS
, PHYSICAL REVIEW LETTERS, Vol: 37, Pages: 117-120, ISSN: 0031-9007- Author Web Link
- Cite
- Citations: 50
-
Journal articleDUFF MJ, RAMONMEDRANO M, 1975,
EFFECTIVE LAGRANGIAN FOR YANG-MILLS FIELD
, PHYSICAL REVIEW D, Vol: 12, Pages: 3357-3359, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 47
-
Journal articleGAULT FD, GOLDSTEIN GR, JONES HF, 1975,
RHO EXCHANGE AND DENSITY MATRICES IN BARYON RESONANCE PRODUCTION
, NUOVO CIMENTO DELLA SOCIETA ITALIANA DI FISICA A-NUCLEI PARTICLES AND FIELDS, Vol: 27, Pages: 174-182, ISSN: 1124-1861- Author Web Link
- Cite
- Citations: 3
-
Journal articleJones H F, Scadron M D, 1975,
The Goldberger-Treiman relation and chiral symmetry breaking
, Phys. Rev. D, Vol: 11, Pages: 174-182, ISSN: 0556-2821 -
Journal articleBENDER CM, MANDULA JE, GURALNIK GS, 1975,
THEORIES OF PERMANENTLY BOUND QUARKS
, PHYSICAL REVIEW D, Vol: 11, Pages: 409-428, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 10
-
Journal articleBENDER CM, GURALNIK GS, MANDULA JE, 1975,
MESON DECAY IN A THEORY OF BOUND QUARKS
, PHYSICAL REVIEW D, Vol: 11, Pages: 438-451, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 5
-
Journal articleBENDER CM, MANDULA JE, GURALNIK GS, 1975,
SELF-CONSISTENT BINDING FORCE BETWEEN QUARKS IN ONE DIMENSION
, PHYSICAL REVIEW D, Vol: 11, Pages: 429-437, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 4
-
Journal articleBROWN MR, DUFF MJ, 1975,
EXACT RESULTS FOR EFFECTIVE LAGRANGIANS
, PHYSICAL REVIEW D, Vol: 11, Pages: 2124-2135, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 106
-
Journal articleCAPPER DM, DUFF MJ, 1975,
CONFORMAL ANOMALIES AND RENORMALIZABILITY PROBLEM IN QUANTUM GRAVITY
, PHYSICS LETTERS A, Vol: 53, Pages: 361-362, ISSN: 0375-9601- Author Web Link
- Cite
- Citations: 94
-
Journal articleBENDER CM, HAPP HJ, SVETITSKY B, 1974,
NUMERICAL STUDY OF ENERGY-LEVEL CROSSING
, PHYSICAL REVIEW D, Vol: 9, Pages: 2324-2329, ISSN: 2470-0010- Author Web Link
- Cite
- Citations: 21
-
Journal articleDUFF MJ, 1974,
QUANTUM CORRECTIONS TO SCHWARZSCHILD SOLUTION
, PHYSICAL REVIEW D, Vol: 9, Pages: 1837-1839, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 88
-
Journal articleBENDER CM, NASH C, 1974,
ASYMPTOTIC FREEDOM AND LEE MODEL
, PHYSICAL REVIEW D, Vol: 10, Pages: 1753-1759, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 13
-
Journal articleCHAN F, JONES HF, 1974,
CONFORMAL INVARIANCE AND HELICITY CONSERVATION IN SPINOR-SPINOR SCATTERING
, PHYSICAL REVIEW D, Vol: 10, Pages: 1356-1357, ISSN: 0556-2821- Author Web Link
- Cite
- Citations: 2
-
Journal articleBENDER CM, MANDULA JE, GURALNIK GS, 1974,
PERMANENTLY BOUND QUARKS - NEW SOLUTIONS TO OLD FIELD EQUATIONS
, PHYSICAL REVIEW LETTERS, Vol: 32, Pages: 1467-1470, ISSN: 0031-9007- Author Web Link
- Cite
- Citations: 7
This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.
Request URL: http://www.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp
Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp
Query String: id=215&limit=30&resgrpMemberPubs=true&resgrpMemberPubs=true&page=105&respub-action=search.html
Current Millis: 1743800031097
Current Time: Fri Apr 04 21:53:51 BST 2025
Note to staff: Adding new publications to a research group
- Log in to Symplectic.
- Click on Menu > Create Links
- Choose what you want to create links between – in this case ‘Publications’ and ‘Organisational structures’.
- Choose the organisational structure (research group) into which you want to link the publications and check the box next to it.
- Now check the box of any publication you want to add to that group. You can use the filters to find what you want and select multiple publications if necessary.
- Scroll to the bottom and click the blue ‘Create new link’ button to link them.
- The publications will be added to the group, and will be displayed on the group publications feed within 24 hours (it is not immediate).
Any problems, talk to Tim Evans or the Faculty Web Team.